My Ovacome
10,332 members12,667 posts

Feeling worried

As some of you will know I finished treatment on the 16 th of December, after eighteen weeks of weekly taxol. But recently I have been getting slight pain on left side of my abdomen. It's not there all the time just Comes and goes. I just wondered if any of you ladies have had this after finishing chemo, or am I just being paranoid. I am seeing my oncologist near the end of March,. Julie xx

13 Replies
oldestnewest

Hiya Julie

Just call your cns and get your onc to see you sooner so you don't have to keep worrying.

Love Vicki

2 likes
Reply

Thanks vicky, I shall do that thank-you.xxx

1 like
Reply

Have a chat with your CNS as suggested she may be better placed to put your mind at rest but I had all sorts of aches and pains after weekly taxol but mostly around my joints.

1 like
Reply

Thanks cat, yes I will do that

Xx

1 like
Reply

Hi Julie

I had the most weird feeling after the end of chemo...almost like my muscles wanted to curl up under my ribs! It wasn’t cancer..it was a side effect of treatment which has gradually worn off over the last year. We forget how much our poor bodies go through..so try not to worry..report it to your CNS by all means and be nice to your bod! xx

1 like
Reply

Oh that sounds like my problem - I've had sore ribs since debulking in October - it hurts when I breathe in deeply. I'm told it is still the effects of surgery, but I guess the chemo has the power to do this too. We put our bodies through an extraordinary amount of stress during treatment and if you're anything like me, unrealistically, expect to be back to normal immediately. I agree that for any worries, always talk to your CNS, consultant or staff on the chemo ward.

Ask before you worry! (Easier said than done I know,)

Ali x

1 like
Reply

Lynda,

I still have pain in my bones especially right side of ribs. The 36 rounds really affects us all. This new drug Rubraca is really wearing me out! If it kills the cancer it will be well worth it.

Feel good

Carole

1 like
Reply

You are not being paranoid. After all the dismissals and misdiagnoses most of us have endured- just to get an accurate diagnosis- I would NEVER dismiss any woman's pain or discomfort. Call your caregiver and let them know what you are experiencing. Best to you. Tesla

1 like
Reply

I'd suggest trying to bring your appointment forward if you can. It may be just things settling down but best to find out.

1 like
Reply

Definitely worth making a phone call to your CNS, having said that I have this pain on my right side from time to time which worries me but not once in nearly 10 years has it indicated a recurrence, though I am never convinced each time that it isn't a recurrence! I think we get a pain, focus on it and then convince ourselves of all sorts - at least I know I do!. Hopefully your CNS can put your mind at rest. xx Kathy

1 like
Reply

I agree, ask for your appointment to be brought forward.

1 like
Reply

I think a lot of it is a head trip but I'm told that the chemo is there for a long time after completion percentage f treatment.bKeepbdrinking tons of water (with lemon) to keep flushing your system. Good that you have dr appt.

1 like
Reply

Thank-you everyone for your advice, I have just got a date for my appointment it is for the 31St of this month. My husband as just reminded me what my onc told me, he said that if the pain is constant I had to let them know. But if its Coming and going and not there all the time he said that's OK. But it doesn't stop you worrying,. 😏. Also going from 4 and a half months of going every week for treatment to 2 and a half months of only seeing my oncologist once is hard to except and cope with. As anyone of you ladies felt the same!

Reply

You may also like...